# SDR MD0519081

- Difficulty date: May 10, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N28AE
- Make and model: Bell 206L-3
- Aircraft serial: 51077
- Aircraft time: 7,908 hours, 17,964 cycles
- Engine: Allsn 250C30P
- Engine time: 3,472 hours, 15 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206040369101
- Condition: Scored
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COAX CABLE FROM ANTENNA MOUNTED ON OIL RESERVOIR COWLING SCORED THE  (NR 3) TAIL ROTOR DRIVESHAFT SEGMENT.
